논문KCI 등재
On L-fuzzy ω- basically disconnected spaces
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper L-fuzzy ω-closed and L-fuzzy ω-open sets are introduced. Also a new class of L-fuzzy topological space called L-fuzzy ω-basically disconnected space is introduced. Several characterizations and some interesting properties are also given.
Abstract
In this paper L-fuzzy ω-closed and L-fuzzy ω-open sets are introduced. Also a new class of L-fuzzy topological space called L-fuzzy ω-basically disconnected space is introduced. Several characterizations and some interesting properties are also given.
참고문헌 (14)
- Balasubramanian. G., "Maximal fuzzy topologies", KYBERNETIKA, 31, pp.459~464 (1995)
- Birkhoff. G., "Lattice theory, Amer. Math. Soc. Colloq. Pubil. Vol. 25" (1973), Amer.Math. Soc.,Providence
- Chang. C. L., "Fuzzy topological spaces", J.Math. Anal. Appl, 24, pp.182~190 (1968)
- Ganter. T. E., "Compactness in fuzzy topological spaces", J. Math. Anal. Appl, 62, pp.547~562 (1978)
- Hutton. B., "Normality in fuzzy topological spaces", J. Math. Anal. Appl, 43, pp.734~742 (1973)
- Rodabaugh. S. E., "Normality and L-Fuzzy unit interval", Abstracts. Amer. Math. Soc, 1, pp.126~ (1980)
- Rodabaugh. S. E., "Fuzzy addition in the L-fuzzy real line", Fuzzy Sets and Systems, 8, pp.39~52 (1982)
- Sheik John. M., "A study on generalizations of closed sets and continuous maps in topo-logical spaces", 박사, pp.2002
- Smets. S. P., "The degree of belief in a fuzzy event", Information Sciences, 25, pp.1~19 (1981)
- Sugeno. M., "An introductory survey of fuzzy control", Information Sciences, 36, pp.59~83 (1958)
- Thangaraj. G., "On fuzzy basically disconnected spaces", J. Fuzzy. Math, 9, pp.103~110 (2001)
- Tomaz Kubiak, "L-Fuzzy normal spaces and Tietze extension theorem", J. Math. Anal. Appl, 25, pp.141~153 (1987)
- Zadeh. L. A., "Fuzzy Sets", Information and Control, 8, pp.338~353 (1965)
관련 논문AI추천
FUZZY ωO-OPEN SETSTalal Al-Hawary대한수학회 · 대한수학회보2008 · 제45권 제4호Fuzzy F-spacesG. Thangaraj, S. Muruganantham기초자연과학연구소 · ANNALS OF FUZZY MATHEMATICS AND INFORMATICS2023 · 제25권 제2호On fuzzy maximal spacesG. Thangaraj, S. Lokeshwari기초자연과학연구소 · ANNALS OF FUZZY MATHEMATICS AND INFORMATICS2020 · 제19권 제3호Fuzzy hereditarily extremally disconnected spacesG. Thangaraj, J. Premkumar기초자연과학연구소 · ANNALS OF FUZZY MATHEMATICS AND INFORMATICS2022 · 제24권 제3호Some remarks on fuzzy open hereditarily irresolvable spacesG. Thangaraj, L. Vikraman기초자연과학연구소 · ANNALS OF FUZZY MATHEMATICS AND INFORMATICS2024 · 제27권 제2호Fuzzy P-sets and fuzzy P'-sets in fuzzy topological spacesG. Thangaraj, S. Muruganantham기초자연과학연구소 · ANNALS OF FUZZY MATHEMATICS AND INFORMATICS2022 · 제24권 제1호
이 간행물의 다른 논문 (8건)
Decomposition of continuity and complete continuity in smooth fuzzy topological spacesB. Amudhambigai, M. K. Uma, E. Rojapp. 261-271Common fixed point theorems for two mappings in M-fuzzy metric spaces임정화, Shaban Sedghi, Nabi Shobepp. 273-288Existence and uniqueness theorem for linear fuzzy differential equationsCuilian You, Gensen Wangpp. 289-297Subordination and superordination for meromorphic functions associated with the multiplier transformation조낙은, 권오상pp. 299-308Some properties of magic cubes류재칠, 김양곡pp. 309-317
